# SDR ABXA010677

- Difficulty date: January 17, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 69,240 hours, 64,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TEST VERY DIM, OVERHEAD PANEL IN COCKPIT.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC-9 MM 33-53-00-8-0001.
